Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can monofeme cause depression ?

Hi am on Monofeme as a contraception and have just had my period but it was 2 and a half days rather than the week long. I have been under a lot of stress lately and am now feeling nauseous, lower abdo pain, very moody and crying a lot and depressed. i have also lost some weight and have no appetite am also having trouble sleeping. Could I be pregnant or could this be stress related
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.Oral pills if taken regularly without break are effective of contraception.SO if you have not missed the dose and taken it regularly since at least 2 cycles chances of pregnancy are normally not there.This symptoms could be due something else like anxiety and other please see your doctor and get treated.just relax everything should be fine.
Answered: Mon, 7 Mar 2011
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response
Hi Welcome to

The symptoms describe are not related to pregnancy. Pregnancy test will tell you whether you are pregnant or not.

The symptoms you are describing are related to stress/depression. You need Psychological counselling.

They also could be due to birth control pill. Consult Gynaecologist and think about alternative options for birth control.

Regards Dr. Jagdish
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor